Alert archive / Kansas / Tornado Warnings in 2025
Tornado Warning 3, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Apr 1, 2025, 10:08 PM CDT for Saline County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2025, 10:08 PM CDT (03:08 UTC)
- Expired
- Apr 1, 2025, 11:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Saline County, KS
The radar
The Topeka radar (KTWX), 108 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 10:14 PM CDT | TORNADO | 1 N Smolan, KS | Trained spotter reported a tornado on the ground. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 7:25 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 559 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
188
WFUS53 KICT 020308
TORICT
KSC169-020400-
/O.NEW.KICT.TO.W.0003.250402T0308Z-250402T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
1008 PM CDT Tue Apr 1 2025
The National Weather Service in Wichita has issued a
* Tornado Warning for...
Northeastern Saline County in central Kansas...
* Until 1100 PM CDT.
* At 1007 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Smolan, or 9 miles southwest of Salina,
moving northeast at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Smolan and Salina around 1015 PM CDT.
New Cambria around 1025 PM CDT.
Other locations impacted by this tornadic thunderstorm include Kipp
and Salina Airport.
This includes the following highways...
Interstate 135 between Mile Markers 84 and 95.
Interstate 70 between Mile Markers 246 and 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3896 9738 3893 9737 3893 9738 3892 9738
3891 9737 3877 9737 3869 9765 3885 9778
3896 9764
TIME...MOT...LOC 0307Z 238DEG 39KT 3873 9775
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
JAKUB5 follow-up statements
415
WWUS53 KICT 020319
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1019 PM CDT Tue Apr 1 2025
KSC169-020400-
/O.CON.KICT.TO.W.0003.000000T0000Z-250402T0400Z/
Saline KS-
1019 PM CDT Tue Apr 1 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN SALINE COUNTY...
At 1018 PM CDT, a confirmed tornado was located near Salina, moving
northeast at 40 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Salina and New Cambria around 1025 PM CDT.
Other locations impacted by this tornadic thunderstorm include Kipp
and Salina Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3883 9776 3896 9752 3896 9738 3893 9737
3893 9738 3892 9738 3891 9737 3878 9737
3875 9745 3869 9765
TIME...MOT...LOC 0318Z 243DEG 35KT 3881 9763
TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN
$$
JAKUB778
WWUS53 KICT 020329
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1029 PM CDT Tue Apr 1 2025
KSC169-020400-
/O.CON.KICT.TO.W.0003.000000T0000Z-250402T0400Z/
Saline KS-
1029 PM CDT Tue Apr 1 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN SALINE COUNTY...
At 1028 PM CDT, a severe thunderstorm capable of producing a tornado
was located near New Cambria, or 6 miles northeast of Salina, moving
northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Saline County, including the following locations... Kipp
and Salina Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3883 9776 3896 9752 3896 9738 3893 9737
3893 9738 3892 9738 3891 9737 3878 9737
3875 9745 3869 9765
TIME...MOT...LOC 0328Z 236DEG 35KT 3887 9752
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
JAKUB262
WWUS53 KICT 020333
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1033 PM CDT Tue Apr 1 2025
KSC169-020400-
/O.CON.KICT.TO.W.0003.000000T0000Z-250402T0400Z/
Saline KS-
1033 PM CDT Tue Apr 1 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN SALINE COUNTY...
At 1033 PM CDT, a severe thunderstorm capable of producing a tornado
was located near New Cambria, or 10 miles northeast of Salina, moving
northeast at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
New Cambria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3892 9759 3896 9752 3896 9738 3893 9737
3893 9738 3892 9738 3891 9737 3878 9737
3879 9745 3882 9755
TIME...MOT...LOC 0333Z 238DEG 39KT 3890 9746
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
JAKUB879
WWUS53 KICT 020340
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1040 PM CDT Tue Apr 1 2025
KSC169-020400-
/O.CON.KICT.TO.W.0003.000000T0000Z-250402T0400Z/
Saline KS-
1040 PM CDT Tue Apr 1 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN SALINE COUNTY...
At 1039 PM CDT, a severe thunderstorm capable of producing a tornado
was located 2 miles west of Solomon, or 9 miles west of Abilene,
moving northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
New Cambria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3894 9755 3896 9752 3896 9738 3893 9737
3893 9738 3892 9738 3891 9737 3882 9737
3884 9747 3888 9753
TIME...MOT...LOC 0339Z 234DEG 35KT 3893 9741
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
JAKUB613
WWUS53 KICT 020351
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1051 PM CDT Tue Apr 1 2025
KSC169-020401-
/O.EXP.KICT.TO.W.0003.000000T0000Z-250402T0400Z/
Saline KS-
1051 PM CDT Tue Apr 1 2025
...THE TORNADO WARNING FOR NORTHEASTERN SALINE COUNTY WILL EXPIRE AT
1100 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central Kansas.
&&
LAT...LON 3894 9755 3896 9752 3896 9738 3893 9737
3893 9738 3892 9738 3891 9737 3882 9737
3884 9747 3888 9753
TIME...MOT...LOC 0351Z 238DEG 39KT 3900 9727
$$
JAKUBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Apr 1, 6:57 PM CDT, 3 hours 11 minutes earlier. Its key messages:
- Severe storms still possible this evening and overnight.
- Cool and wet pattern for Thu night through Sat night with multiple chances at rain showers.
Area forecast discussion, Apr 1, 6:57 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Wichita KS 657 PM CDT Tue Apr 1 2025 .KEY MESSAGES... - Severe storms still possible this evening and overnight. - Cool and wet pattern for Thu night through Sat night with multiple chances at rain showers. && .DISCUSSION... Issued at 300 PM CDT Tue Apr 1 2025 Currently have broad upper troughing encompassing the western half of the CONUS with a few embedded impulses. One is over Northern CA with another over the Northern Rockies. Meanwhile a more robust piece of energy is rounding Southern CA and into the Desert Southwest. At the surface, low level moisture continues to quickly stream northward with 60 dewpoints now approaching KOKC. A sharp dryline extends from just west of Hays to west of Pratt and down into southwest OK. Vis satellite has showing some towering CU along it down across southwest OK for the last couple of hours. All eyes will be on the dryline for the next several hours, especially over northwest OK/and southwest of KICT to see if a storm can develop along it in the deeper moisture. Positives going for storm development would be good convergence along the dryline with strong theta-e advection into it as winds back closer to sunset and moisture continues to funnel into the area. Negatives would be some capping remaining and better large scale forcing lagging back to the west. If a storm can develop in this region, it would likely go upscale very quickly with great looking shear profiles including very impressive low level shear. Tornadoes would definitely be a threat along with very large hail. If storms can't develop along the dryline early this evening, then they will likely develop further north along the cold front as it pushes south, generally after 03z, with storms first developing for areas along and north of I-70 and trying to unzip southwest as the overnight hours progress. There is considerable uncertainty between the CAMS on how much storm coverage there is across our forecast area with a few keeping much of it over northeast KS. However, feel confident that at least the north and northeast portions of our forecast area will see storms. This later activity will be more mixed-mode since it's along the cold front with a reduced tornado threat but still a chance for large hail and damaging straight-line winds. By 12z Wed, surface low will be situated over eastern Nebraska with cold front convection moving into the Ozarks. Once this activity moves out of the area we are looking for dry conditions through Wed evening. By 00z Thu, one piece of shortwave energy will be lifting into the Upper Mississippi Valley with another impulse over the Desert Southwest. Shower chances will increase on Thu as some of this energy approaches the High Plains, but not looking for anything significant. For Fri through the weekend, we look to get into a split flow regime with a slow moving upper trough over the Desert Southwest by Fri and a northern stream shortwave sliding across the Northern Rockies/Northern Plains. Rain chances will really ramp-up Fri as upper diffluence moves over the area and will continue into Fri evening. Southwest CONUS upper trough will finally start to slide east Fri night into Sat. Still looking like the heavier rain will stay southeast of the forecast area along the strong low level baroclinic zone on Fri-Sat with PW values forecast to be in the 250-275% of normal range! As far as temps go, we are generally looking at several days of below normal temps with highs this weekend not making out out of the 50s for most locations. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 646 PM CDT Tue Apr 1 2025 Main aviation concerns will be strong south winds tonight along with storm chances. Storms developed over north central KS a couple hours ago and are moving northeast into south central KS. There is a chance one of these storms may affect KCNU in a couple hours. Additional storms are expected to develop along the cold front over central KS, affecting KRSL-KGBD-KSLN in the 03-08z time frame. How far south storms build is in question so currently have lower confidence in storms at KICT. However, if they do make it to KICT, it would generally be after 04z. Large hail and strong winds will be possible with any of the storms. Strong south and southeast winds will remain for areas along and east of I-135 tonight and will come around to the west and remain gusting by Wed morning. && .FIRE WEATHER... Issued at 300 PM CDT Tue Apr 1 2025 Fire weather concerns are expected to remain on the low side for the next several days due to a cool and wet pattern. Gusty south winds will remain this evening for most locations and will flip to the west and northwest very late tonight into Wed morning. Below normal temps and multiple chances at rain will keep the fire danger in check for the Wed-Sun time frame. Best rain chances will be for Fri-Sat. && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM CDT Wednesday for KSZ032-033-047>053- 067>070-082-083-091>094-098. && DISCUSSION...MWM AVIATION...RBL FIRE WEATHER...RBL
Hazardous weather outlook, Apr 1, 5:15 PM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 515 PM CDT Tue Apr 1 2025 KSZ032-033-047>053-067>072-082-083-091>096-098>100-020945- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 515 PM CDT Tue Apr 1 2025 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight There is a small chance that an isolated storm could develop over northwest Oklahoma and move into southern Kansas in the 7 to 9 pm time frame. Any storm in this area would have the potential to produce very large hail and tornadoes. Storms are expected to become more widespread generally after 10 pm as a cold front surges south. This activity would first develop over central Kansas, near or north of I-70, and build south overnight. Damaging straight line winds, large hail and a brief tornado would be possible with this activity. Strong southerly winds will remain in place this evening, with gusts in the 40 to 45 mph range common. See latest wind advisory for additional details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated thunderstorms could affect far southeast Kansas at times during the Thursday through Saturday period. The threat for severe weather is low. Snow may mix with rain at times over parts of central and south central Kansas late Saturday night into early Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. && For a graphical version of this information, see our webpage at: https://www.weather.gov/erh/ghwo?wfo=ict
In the hours before
Local storm report, Apr 1, 8:36 PM CDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
836 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Hail 3 WNW Wichita Eisenhowe 37.68N 97.48W
04/01/2025 E0.88 Inch Sedgwick KS Public
&&Local storm report, Apr 1, 8:46 PM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
846 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM Tstm Wnd Gst 9 WNW Salina 38.87N 97.77W
04/01/2025 E60 MPH Saline KS Trained Spotter
&&Local storm report, Apr 1, 9:04 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
904 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM Hail 4 N New Cambria 38.94N 97.51W
04/01/2025 E1.00 Inch Saline KS Trained Spotter
&&Local storm report, Apr 1, 9:42 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
942 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM Hail 1 SE Chanute 37.66N 95.45W
04/01/2025 E0.75 Inch Neosho KS Trained Spotter
&&Local storm report, Apr 1, 9:49 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
949 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM Funnel Cloud 7 W Marquette 38.57N 97.96W
04/01/2025 Ellsworth KS Trained Spotter
&&Local storm report, Apr 1, 10:00 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
1000 PM CDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM Tornado 8 SW Brookville 38.69N 97.97W
04/01/2025 Ellsworth KS Trained Spotter
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:41 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 49 min |
| Apr 1, 8:20 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 40 min |
| Apr 1, 8:24 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 36 min |
| Apr 1, 8:28 PM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| Apr 1, 8:45 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 60 min |
| Apr 1, 8:55 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 50 min |
| Apr 1, 9:20 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 40 min |
| Apr 1, 9:31 PM CDT | Tornado Warning | ICT | Ellsworth, McPherson, Rice, Saline | 59 min |
| Apr 1, 10:16 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 59 min |
| Apr 1, 10:50 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 55 min |
| Apr 1, 11:04 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 41 min |
| Apr 1, 11:13 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Saline | 4 hr |
| Apr 1, 11:24 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 66 min |
| Apr 1, 11:33 PM CDT | Tornado Warning | ICT | Barton, Rice | 27 min |
| Apr 1, 11:52 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Saline | 53 min |
| Apr 2, 12:01 AM CDT | Tornado Warning | ICT | Ellsworth, McPherson, Saline | 29 min |
| Apr 2, 12:20 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 25 min |
| Apr 2, 12:32 AM CDT | Severe Thunderstorm Warning | ICT | Kingman, McPherson, Reno, Rice | 58 min |
| Apr 2, 12:42 AM CDT | Tornado Warning | ICT | Reno | 33 min |
| Apr 2, 1:21 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, McPherson, Marion, Reno | 39 min |
| Apr 2, 2:48 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 42 min |
| Apr 2, 3:04 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 41 min |
| Apr 2, 3:13 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 32 min |
| Apr 2, 3:35 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 25 min |
| Apr 2, 3:43 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood, Sumner | 47 min |
| Apr 2, 4:29 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Chautauqua, Cowley, Elk, Greenwood, Montgomery and 2 more | 46 min |
| Apr 2, 5:14 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more | 91 min |
| Apr 2, 6:45 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 30 min |
Nearby
Tornado Warnings in Kansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.